Firmoo > Answers > Eye Health >  question
walkingalone089

Can eye drops cause eye pain?

02/06/2013
Related Topics : eye drops eye pain

Answers (3)

  • Maye

    It is possible that your eyes have inflammation, or your eyes would not adapt to that kind of eye drops for the sake that some one's stimulation is great. The glaucoma treating eye drops may induce the cardiac dysrhythmia, asthma to decrease the eye pressure. As for the steroid one, this is a very powerful medicine which must be used by the guide by the ophthalmologist. Some prescription eye drops may induce the glaucoma or cataract in the use of long term. The over the counter eye drops may cause some allergic reaction. Different people have different physical body, if you find allergy with one kind of eye drop, you may change another one for try, or go to doctor for the detailed check.
    02/16/2013
  • eclipseracer01

    I make a deep search in google. And i didn't get any proves that eye drops can cause eye pain. In fact, there are many thing that can lead to eye pain such as Conjunctivitis, corneal abrasions and ulcerations, foreign body in the eye, glaucoma, optic neuritis or migraines etc. And eye drops can be used to release pain because of those problems. If you feel pain when you use eye drops, it is really strange. You'd better consult a eye doctor, and also prescribed eye drops are recommend.
    02/18/2013
  • Michelle

    It is possible that eye drops cause your eye pain. Not all eye drops are safe and you are also not suitable for all eye drops. Every human body is not the same. Some may get benefit from eye drops, some may not. Your condition just showed that you are allergic to the eye drops that you are using. Of course, your eye pain may also possible due to other eye problems, such as eye irritation, eye infection, black eyes and blepharitis. So the first thing that you need to do is stop using the eye drops. Next go to see a doctor to determine the root reasons for your pain .
    02/21/2013
Jumpto

Answer the question:

You must log in/register to answer this question.